| Model Number |
680R32 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Endocarditis (1834); Valvular Insufficiency/ Regurgitation (4449); Insufficient Information (4580)
| Date of Event |
02/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 2 years post implant of this 32mm mitral annuloplasty ring, it was explanted.The reason for explant was not reported.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic received additional information that changed the event description and device relatedness of this previously reported event.There is no evidence to suggest the device caused or contributed to a death or serious injury.Updated data: b.5: event description b.7: relevant history h.6: coding.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that reported the 32mm mitral annuloplasty ring was explanted and replaced with a different manu facturers valve product.It was also reported that the reason for replacement was endocarditis.It was also reported that the patient was readmitted with persistent bacteremia and on appropriate antibiotics for 10 days.It was also noted that a transesophagel echo cardiogram (tee) showed new annular leak of the mitral annuloplasty ring due to the endocarditis.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Correction: g3 - the correct aware date for regulatory report is (b)(6) 2024and not (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative